Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 716534, 11 pages
http://dx.doi.org/10.1155/2013/716534
Research Article

Congestion Service Facilities Location Problem with Promise of Response Time

1School of Management, South-Central University for Nationalities, Wuhan 430074, China
2Department of Automation, Wuhan University, Wuhan 430072, China

Received 19 July 2013; Revised 15 September 2013; Accepted 10 October 2013

Academic Editor: Pui-Sze Chow

Copyright © 2013 Dandan Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dandan Hu, Zhi-Wei Liu, and Wenshan Hu, “Congestion Service Facilities Location Problem with Promise of Response Time,” Mathematical Problems in Engineering, vol. 2013, Article ID 716534, 11 pages, 2013. https://doi.org/10.1155/2013/716534.